# SDR EY2R9601077

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech F33A
- Propeller: Mcauly 3A32C76
- System (JASC): 6111 · Propeller Blade Section
- Part: Blades
- Condition: Corroded
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADES, SN'S K91889YS,K92027YS,K91828YS, FOUND CORRODED.
